# SDR FOTR0312201226588

- Difficulty date: March 6, 2012
- Submitted: March 13, 2012
- Operation: General aviation
- Aircraft: N408BC
- Make and model: Boeing 717-200
- Aircraft serial: 55167
- Aircraft time: 20,595 hours, 11,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Part time: 20,595 hours, 11,836 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ALONG C1 DOOR FRAME (LOWER).
